# SDR EGRA9579

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N399KK
- Make and model: Skrsky S76
- Aircraft serial: 760421
- System (JASC): 6220 · Main Rotor Head
- Part: Washer
- Part number: MS20002C8
- Condition: Worn
- Location: M/R
- Part time: 298 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH LINK ROD BOLT WASHERS FOUND WORN REPLACED WASHERS
